Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Elliott, P.D.T.A. 2015. Jonas Kubilius and Probabilistic Number Theory Some Personal Reflections. Lithuanian Mathematical Journal, Vol. 55, Issue. 1, p. 2.

    Balog, Antal Granville, Andrew and Soundararajan, Kannan 2013. Multiplicative functions in arithmetic progressions. Annales mathématiques du Québec, Vol. 37, Issue. 1, p. 3.

    Elliott, P. D. T. A. 2008. Monotone additive functions on shifted primes. The Ramanujan Journal, Vol. 15, Issue. 1, p. 87.

    Elliott, P. D. T. A. 1994. The concentration function of additive functions on shifted primes. Acta Mathematica, Vol. 173, Issue. 1, p. 1.

    Elliott, P.D.T.A. 1989. Extrapolating the mean-values of multiplicative functions. Indagationes Mathematicae (Proceedings), Vol. 92, Issue. 4, p. 409.

    Elliott, P.D.T.A. 1989. The value distribution of differences of additive arithmetic functions. Journal of Number Theory, Vol. 32, Issue. 3, p. 339.

    Elliott, P. D. T. A. 1988. Multiplicative functions on arithmetic progressions, II.. Mathematika, Vol. 35, Issue. 01, p. 38.


Multiplicative functions on arithmetic progressions

  • P. D. T. A. Elliott (a1)
  • DOI:
  • Published online: 01 February 2010

In this paper I show that complex-valued multiplicative functions g which satisfy |g(n)|≤1 for all positive integers n, are generally well distributed in residue classes to small moduli.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

4.E. Wirsing . Das asymptotische Verhalten von Summen über multiplikative Funktionen, II. Acta Math. Acad. Sci. Hung., 18 (1967), 411467.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *